# SDR USAA20090217BB037

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Engine: Ge CF680C2B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 8901314
- Condition: Faulty
- Location: Lt Engine
- Part time: 57,381 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PHL - FLT 886  EN ROUTE CLT TO PHL.  THE LT ENGINE ROLLED BACK TO IDLE WHILE IN CRUISE DESCENT.  THE AUTO-THROTTLES WERE ENGAGED AT THE TIME AND THE ANTI-ICE WAS OFF.  THE THROTTLES REMAINED TOGETHER DURING THE EVENT.  THE ENGINE REGAINED POWER ON ITS OWN.  THE FLIGHT CONTINUED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT ENGINE CIT SENSOR.
